Abelian varieties over cyclic fields

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 179
  • Download : 0
Let K be a field of characteristic not equal 2 such that every finite separable extension of K is cyclic. Let A be an abelian variety over K. If K is infinite, then A(K) is Zariski-dense in A. If K is not locally finite, the rank of A over K is infinite
Publisher
JOHNS HOPKINS UNIV PRESS
Issue Date
2008-10
Language
English
Article Type
Article
Keywords

QUADRATIC TWISTS

Citation

AMERICAN JOURNAL OF MATHEMATICS, v.130, no.5, pp.1195 - 1210

ISSN
0002-9327
URI
http://hdl.handle.net/10203/213016
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0